# SDR DALA2023062205079

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2826354) FLOOR BEAM STA 344 BL 0 IS CORRODED. REPAIRED FLOOR BEAM STA 344 BL 0 IAW BOEING 737-800 SRM 53-10-51-2R-10 & ER/A 609399-14 REV ORIG.
